IMPERA, DEBORA

IMPERA, DEBORA  

Dipartimento di Scienze Matematiche  

044226  

Mostra records
Risultati 1 - 19 di 19 (tempo di esecuzione: 0.039 secondi).
Citazione Data di pubblicazione Autori File
Comparison theorems in Lorentzian geometry and applications to spacelike hypersurfaces / Impera, Debora. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - STAMPA. - 62:2(2012), pp. 412-426. [10.1016/j.geomphys.2011.11.004] 1-gen-2012 Impera, Debora -
Density Problems for second order Sobolev Spaces and Cut-off Functions on Manifolds With Unbounded Geometry / Impera, Debora; Rimoldi, Michele; Veronelli, Giona. - In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES. - ISSN 1073-7928. - STAMPA. - 2021:14(2021). [10.1093/imrn/rnz131] 1-gen-2021 Impera, DeboraRimoldi, Michele + rnz131.pdfImperaRimoldiVeronelli_IMRN_final.pdf
The Frankel property for self-shrinkers from the viewpoint of elliptic PDEs / Impera, Debora; Pigola, Stefano; Rimoldi, Michele. - In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK. - ISSN 0075-4102. - STAMPA. - 773:(2021), pp. 1-20. [10.1515/crelle-2020-0044] 1-gen-2021 Impera, DeboraRimoldi Michele + IPR_Frankel.pdfIPR_Frankel-revised.pdf10.1515_crelle-2020-0044.pdf
Height estimates and half-space theorems for spacelike hypersurfaces in generalized Robertson-Walker spacetimes / Garcia- Martinez, Sandra C.; Impera, Debora. - In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS. - ISSN 0926-2245. - STAMPA. - 32:1(2014), pp. 46-67. [10.1016/j.difgeo.2013.10.017] 1-gen-2014 Impera, Debora + -
Height Estimates for Killing Graphs / Impera, Debora; De Lira, Jorge H.; Pigola, Stefano; Setti, Alberto G.. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - STAMPA. - 28:3(2018), pp. 2857-2885. [10.1007/s12220-017-9938-5] 1-gen-2018 Impera, Debora + ILPS_Height_revised_2017-08-09-jorge.pdfImpera2018_Article_HeightEstimatesForKillingGraph.pdf
Higher order distance-like functions and Sobolev spaces / Impera, Debora; Rimoldi, Michele; Veronelli, Giona. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 396:(2022), p. 108166. [10.1016/j.aim.2021.108166] 1-gen-2022 Impera,DeboraRimoldi,Michele + ImperaRimoldiVeronelli_HODistLike.pdfHigher order distance-like functions and Sobolev spaces.pdf
Hypersurfaces of constant higher order mean curvature in warped products / Alias, Luis J.; Impera, Debora; Rigoli, Marco. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - STAMPA. - 365:2(2012), pp. 591-621. [10.1090/S0002-9947-2012-05774-6] 1-gen-2012 Impera, Debora + -
Index and first Betti number of f-minimal hypersurfaces and self-shrinkers / Impera, Debora; Rimoldi, Michele; Savo, Alessandro. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - STAMPA. - 36:3(2020), pp. 817-840. [10.4171/rmi/1150] 1-gen-2020 Debora ImperaMichele Rimoldi + ImperaRimoldiSavo_IndexfMin_ToApp.pdfRMI-2019-1150.pdf
Index and first Betti number of f-minimal hypersurfaces: general ambients / Impera, Debora; Rimoldi, Michele. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 199:(2020), pp. 2151-2165. [10.1007/s10231-020-00961-y] 1-gen-2020 Debora ImperaMichele Rimoldi ImperaRimoldi_IndBndsfMinGenAmb.pdf10.1007_s10231-020-00961-y.pdf
On the growth of supersolutions of nonlinear PDE's on exterior domains / Impera, Debora; Pigola, Stefano. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - STAMPA. - 146:(2016), pp. 20-31. [10.1016/j.na.2016.08.010] 1-gen-2016 Impera, Debora + -
Potential theory for manifolds with boundary and applications to controlled mean curvature graphs / Impera, Debora; Pigola, Stefano; Setti, Alberto G.. - In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK. - ISSN 0075-4102. - STAMPA. - 733:0(2017), pp. 121-159. [10.1515/crelle-2014-0137] 1-gen-2017 Impera, Debora + Impera-Pigola-Setti.pdfJournal für die Reine und Angewandte Mathematik_2.pdf
Quantitative index bounds for translators via topology / Impera, Debora; Rimoldi, Michele. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - STAMPA. - 292:1-2(2019), pp. 513-527. [10.1007/s00209-019-02276-y] 1-gen-2019 Debora ImperaMichele Rimoldi ImperaRimoldi_QuantIndBndsTranslViaTop.pdfImperaRimoldi_QuantIndBoundsTransl.pdf
Rigidity and gap results for low index properly immersed self-shrinkers in Rm+1 / Impera, Debora. - In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS. - ISSN 0926-2245. - STAMPA. - 64:(2019), pp. 1-12. [10.1016/j.difgeo.2019.01.003] 1-gen-2019 Impera, Debora 1-s2.0-S0926224518300354-main.pdfImpera_LowIndexSelfShrinkers.pdf
Rigidity results and topology at infinity of translating solitons of the mean curvature flow / Impera, Debora; Rimoldi, Michele. - In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. - ISSN 0219-1997. - STAMPA. - 19:6(2017), p. 1750002. [10.1142/S021919971750002X] 1-gen-2017 Impera, DeboraRimoldi, Michele ImperaRimoldi_RigResTopAtInfTranslSol.pdfImperaRimoldi_TranslSol_F.pdf
A Sharp Height Estimate for Compact Hypersurfaces with Constant k-Mean Curvature in Warped Product Spaces / Garcia-martinez, Sandra C.; Impera, Debora; Rigoli, Marco. - In: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY. - ISSN 0013-0915. - STAMPA. - 58:2(2014), pp. 403-419. [10.1017/S0013091514000157] 1-gen-2014 Impera, Debora + -
Some geometric properties of hypersurfaces with constant r-mean curvature in euclidean space / Impera, Debora; Mari, Luciano; Rigoli, Marco. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 139:6(2011), pp. 2207-2215. [10.1090/S0002-9939-2010-10649-4] 1-gen-2011 Impera, Debora + -
Space-like Willmore immersions / Impera, Debora; Musso, Emilio. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA. - ISSN 0035-6298. - STAMPA. - 9:2(2018), pp. 255-282. 1-gen-2018 Debora ImperaEmilio Musso RMUParma-vol9-201832-proofs-Impera-Musso.pdfRiv_Parma_9-2_2018_04.pdf
Spacelike hypersurfaces of constant higher order mean curvature in generalized Robertson-Walker spacetimes / Alias, Luis J.; Impera, Debora; Rigoli, Marco. - In: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY. - ISSN 0305-0041. - STAMPA. - 152:2(2012), pp. 365-383. [10.1017/S0305004111000697] 1-gen-2012 Impera, Debora + -
Stability properties and topology at infinity of f-minimal hypersurfaces / Impera, Debora; Rimoldi, Michele. - In: GEOMETRIAE DEDICATA. - ISSN 0046-5755. - 178:1(2015), pp. 21-47. [10.1007/s10711-014-9999-6] 1-gen-2015 Impera, DeboraRIMOLDI, MICHELE ImperaRimoldi_Stab&TopInffMinHypsrf_RevVers.pdfImperaRimoldi_Stab&TopInffMinHypsrf_Offprint.pdf